# SDR UIEA2020091862011

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,638 hours, 16,715 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3342
- Condition: Inoperative
- Location: Rt Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADAR INOP.  REMOVED AND REPLACED TRANSCEIVER, IAW ATLAS AMM 34-43-01.  OPS CHECK GOOD.
